# SDR HALA2017010110014

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 55,009 hours, 10,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, A/C LEFT ROW 20-31. REPLACED POWER SUPPLY W BATTERY AND FEEDER CABLE ASSY. P/N'S BPS7-3 , 58822-40 POWER SUPPLIES A/C OK FOR SERVICE
